Coricidin Cold & Cough Tablets 16 Count

Brand: Coricidin
Item#: 041100811387

$5.99

Description

Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: Cold symptom relief for people with high blood pressure. Dextromethorphan HBr - cough suppressant, chlorpheniramine maleate - anthistamine. American Heart Association health

Active Ingredients: In Each Tablet: Chlorpheniramine Maleate (4 mg), Dextromethorphan Hydrobromide (30 mg). Purpose: Antihistamine, Cough Suppressant. Inactive Ingredients: Croscarmellose Sodium, D&C Red 27 Aluminum Lake, FD&C Yellow No.6 Aluminum Lak

Warnings: Do not use: if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if y

Directions: Do not exceed recommended dose. Adults and Children 12 Years and Over: 1 tablet every 6 hours, not more than 4 tablets in 24 hours. Children Under 12 Years of Age: Ask a doctor.


Secure Shopping Buyer Protection